MAUDE Adverse Event Report: NIHON KOHDEN ORANGEMED, LLC NIHON KOHDEN NKV-550 SERIES VENTILATOR SYSTEM; VENTILATOR, CONTINUOUS, FACILITY USE

NIHON KOHDEN ORANGEMED, LLC NIHON KOHDEN NKV-550 SERIES VENTILATOR SYSTEM; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number NKV-550-U
Medical Device Problem Code Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Code Bradycardia (1751)
Date of Event 02/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2026 at 06:49:04, the nkv-550 ventilator unexpectedly powered down.A critical red visual alarm began flashing and the ventilator ceased delivering mechanical breaths.Absence of ventilation was confirmed via waveform capnography on the patient monitor.At 06:49:28, the ventilator began to power back on.By 06:49:50, the patient was being manually ventilated by a respiratory therapist at the bedside.At approximately 06:50:00, the ventilator completed the power-on sequence.During the event, the patient became bradycardic temporarily.At approximately 06:56:00, the patient was placed on a replacement ventilator, and vital signs were reported to be stable.A review of the device logs confirmed that a momentary cpu reset occurred, with ventilation recovery occurring within 16 seconds.By design, audible and visual alarms are annunciated during a momentary system restart.
 
Additional Manufacturer Narrative
Evaluation completed.See attached failure investigation summary report.
 
Additional Manufacturer Narrative
Evaluation has been completed.Refer to the attached failure investigation summary report for detailed findings.Related report numbers have been included.

Brand Name
NIHON KOHDEN NKV-550 SERIES VENTILATOR SYSTEM
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
NIHON KOHDEN ORANGEMED, LLC
1800 e. wilshire ave.
santa ana CA 92705
Manufacturer (Section G)
NIHON KOHEN ORANGEMED, LLC
1800 e. wilshire ave.
santa ana CA 92705
Manufacturer Contact
sheryl higgins
1800 e. wilshire ave.
santa ana, CA 92705
949502644
MDR Report Key24611684
Report Number3014631252-2026-00022
Device Sequence Number10164367
Product Code CBK
UDI-Device Identifier00843685100012
UDI-Public(01)00843685100012(11)251030
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K192307
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNKV-550-U
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/30/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age73 YR
Patient SexFemale
Patient Weight65 KG